# SDR AALA201909159017

- Difficulty date: September 13, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 62,779 hours, 23,273 cycles
- System (JASC): 3160 · Central Display
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS UPON LEVELING AT 10000, HEARD LOUD CLICK BEHIND F/O . AT SAME TIME CAPT PFD, ND, BOTH EWDS HAD A WHITE DIAGONAL SLASH MOMENTARY. IMMEDIATELY EVERYTHING RETURNED TO NORMAL. MAINTENANCE COULD NOT DUPLICATE ON GROUND. RESET DMC 1,2,3 IAW AMM 31-60-00. PERFORMED TEST OF EIS IAW AMM 31-60-00-710-001-A NO FAULTS NOTED.
